An M/M/c queue model for hub covering location problem

Complete list of metadatas

https://hal-emse.ccsd.cnrs.fr/emse-01621987
Contributor : Hamideh Rostami <>
Submitted on : Monday, October 23, 2017 - 10:06:09 PM
Last modification on : Tuesday, May 28, 2019 - 3:40:08 PM

Links full text

Identifiers

Citation

Mehrdad Mohammadi, Fariborz Jolai, Hamideh Rostami. An M/M/c queue model for hub covering location problem. Mathematical and Computer Modelling, Elsevier, 2011, 54 (11-12), pp.2623 - 2638. ⟨10.1016/j.mcm.2011.06.038⟩. ⟨emse-01621987⟩

Share

Metrics

Record views

184